Is there any medicine to help avoid the withdrawals symptoms from getting off benzodiazepines?

Patient: Hello, is there any medicine to help avoid the withdrawals symptoms from getting off benzodiazepines?

Optional Information
Gender: Male
Age: 34
Already Tried: 10 mgs. of valium daily to treat an anxiety disorder. For 4 years. Whenever I try to quit the medicine, even in small steps, strong withdrawal symptoms appear. Is there any treatmente to get off benzodiazepines?

Doctor: Hi, Yes there are treatments available. Many professionals and physicians prefer you to do this inpatient such as a t a rehab or hospital. The reason is the withdrawals are very severe and can cause seizures and other problems. You are probably experiencing these symptoms: tremors, headaches, anxiety, skin crawl, at times hallucinations, night sweats, nausea, or any other symptoms.

Some physicians will taper you off these over a period of time on an outpatient basis, but the taper is much longer than an inpatient facility. Please phone your physician before attempting to do this on your own. It can cause many problems for you.

Mark

Leave a Reply

Your email address will not be published.

*